# SDR 95FDEA01339

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 655642210
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON KEEL BEAM AROUND BUCKTAILS AT CRACKED PAINT, BS 920C TO 720E IN BILGE ACCESS IS REQUIRED, RT KEEL BEAM.  REMOVED KEEL BEAM BS 720 TO 740, STR 28R AND REPLACED WITH NEW KEEL BEAM.
